# SDR SWIA200210801

- Difficulty date: April 21, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 2,903 hours, 2,332 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 1082
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 1,581 hours, 1,029 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 1 WILL NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW DAMPER IAW 22-22-00.  OPS CHECKS GOOD.
